Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 5, Pages 413-431
http://dx.doi.org/10.1155/S1024123X01001715

Absolute stability of nonlinear systems with time delays and applications to neural networks

1Department of Applied Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada
2Department of Electrical and Computer Engineering, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada

Received 5 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinzhi Liu, Xuemin shen, and Yi Zhang, “Absolute stability of nonlinear systems with time delays and applications to neural networks,” Mathematical Problems in Engineering, vol. 7, no. 5, pp. 413-431, 2001. https://doi.org/10.1155/S1024123X01001715.